# SDR SIMA20120423005

- Difficulty date: April 23, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 31,067 hours, 28,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744436
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE RIGHT SIDE EXIT ROW EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERIVCE.  REMOVED AND REPLACED RIGHT SIDE EXIT ROW EMERGENCY LIGHT IAW AMM 33-50-14.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
